Publication
Title
Bounds on the quality of reconstructed images in binary tomography
Author
Abstract
Language
English
Source (journal)
Discrete applied mathematics. - Amsterdam
Publication
Amsterdam : 2013
ISSN
0166-218X
Volume/pages
161:15(2013), p. 2236-2251
ISI
000322689900003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.10.2013
Last edited 03.08.2018
To cite this reference